# SDR SWIA200515335

- Difficulty date: July 30, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 1,363 hours, 854 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Spring
- Condition: Malfunctioned
- Location: Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" MESSAGES.  RESET FLAP ACTUATOR (RT) SPRING TYPE  INDICATOR IAW CRJ MM 27-52-09-610-802-A01.  OPERATIONAL CHECK GOOD.
